# SDR DALA2024062706562

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 72,107 hours, 23,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 2L DOOR ESCAPE SLIDE ARMED CONDITION INDICATOR (KNUCKLE KNOCKER) INOP CORRECTIVE ACTION: ADJUSTED 2L DOOR LOWER LINING PER B757 AMM 52-11. OPS CHECK GOOD. (0415024)
